# SDR CA111018007

- Difficulty date: October 14, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Aircraft time: 1,044 hours, 694 cycles
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Door
- Part number: 85414708103
- Condition: Missing
- Location: Lt Nacelle
- Part time: 1,044 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) A PASSENGER REPORTED THAT THEY SAW A PANEL FALL OFF THE ACFT ON TAKEOFF. IT WAS CONFIRMED THAT THE LT HYD SERVICE PANEL DOOR WAS MISSING.  THE ACFT RETURNED TO THE DEPARTURE AIRPORT WITH NO ISSUES.  IT IS SUSPECTED THAT THE DOOR WAS LEFT UNLATCHED AFTER MX AND WAS TORN AWAY BY THE AIRFLOW ON TAKEOFF.  A TEMPORARY BLANKING PLATE HAS BEEN INSTALLED IAW RD 8/4-54-039 TO ALLOW CONTINUED OPERATION OF THE ACFT.  DOOR, PN 85414708-103 (IPC 54-21-11, FIG 1-15A).
